# SDR SWAA2022020914960

- Difficulty date: February 26, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 41,347 hours, 24,368 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 540 LEFT AND RIGHT FLOOR BREAK SUPPORTS BETWEEN PANELS 231UF AND 231XF CRACKED. / REMOVED AND REPLACED PANELS REF SRM 51-40-02.
